# SDR UALA2011112206430

- Difficulty date: November 22, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 65,471 hours, 9,340 cycles
- Engine: Pwa PW40903
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Card
- Part number: 8105053
- Part serial: 59
- Condition: Failed
- Location: Wing Anti Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI-ICE CONTROL CARD FAILURE. STATUS  MESSAGE 01- ACTIVE CRUISE HARD; ACIPS CONTROL CARD (CENTER) HAS NO OUTPUT ON ACIPS ARINC 429 BUSS. DB- ARINC SIGNAL GATEWAY (LEFT), RSCF  MESSAGE -3018893 ACTIVE ER HARD.  REPLACED AIRFOIL AND COWL ICE PROTECTION SYS CONTROL CARD PER AMM.  DOWNLOADED OPS TO THE CARD PER AMM.  GROUND TESTED PER AMM.  PASSED  & MESSAGE DISAPPEARED.
